Toggle Main Menu Toggle Search

Open Access padlockePrints

The bar involution for quantum symmetric pairs

Lookup NU author(s): Dr Martina Balagovic, Dr Stefan Kolb

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Balagovic M, Kolb S

Publication type: Article

Publication status: Published

Journal: Representation Theory

Year: 2015

Volume: 19

Pages: 186-210

Online publication date: 23/10/2015

Acceptance date: 16/09/2015

Date deposited: 04/02/2016

ISSN (electronic): 1088-4165

Publisher: American Mathematical Society

URL: http://dx.doi.org/10.1090/ert/469

DOI: 10.1090/ert/469


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share